Posted 12/3/2012 12:48 PM (GMT -7)
so i have officially been off the prednisone for 5 days now! doing okay digestion-wise so far - my stools have been a little bit more watery the past two days, but i think that may be related to over indulging on alcohol & junky foods over the weekend.
i don't know if these other two things are related or not, but thought i would ask...
does anyone find their muscles/body getting really sore when coming off of pred? ever since i got down to 2.5mg i have noticed a lot of tension/stiffness.
also have your anxiety levels shot THROUGH THE ROOF?? and this is not worrying about "getting sick again" - i am optimistic that i will be okay - but just about random life things in general. i find my brain is really wanting to fixate on silly things that normally would not be so much of an issue for me. not sure if this is related to the fact that i am dating again, or to the prednisone. but it is pretty awful. also started happening at about 5mg.